Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 2, NWS Northern Indiana

January 3, 2011

NWS Northern Indiana issued this small craft advisory at Jan 3, 2011, 4:28 PM EST. It took effect at Jan 4, 2011, 8:00 AM EST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2011, 4:28 PM EST (21:28 UTC)
In effect from
Jan 4, 2011, 8:00 AM EST
Expired
Jan 5, 2011, 10:00 AM EST
In force
26 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WHUS73 KIWX 032128
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 PM EST MON JAN 3 2011

LMZ043-040530-
/O.CAN.KIWX.SC.Y.0001.000000T0000Z-110103T2200Z/
/O.NEW.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-
428 PM EST MON JAN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO
10 AM EST WEDNESDAY. THE PREVIOUS SMALL CRAFT ADVISORY THAT WAS IN
EFFECT UNTIL 5 PM EST THIS AFTERNOON HAS BEEN CANCELLED.

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY
  INTO TUESDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN TO 5 TO 8 
  FEET BY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ046-040530-
/O.NEW.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
428 PM EST MON JAN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO
10 AM EST WEDNESDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY
  INTO TUESDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN TO 4 TO 7
  FEET BY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
705 
WHUS73 KIWX 040309
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EST MON JAN 3 2011

LMZ043-046-041115-
/O.CON.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 PM EST MON JAN 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TUESDAY TO
10 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TUESDAY TO
10 AM EST WEDNESDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  TUESDAY INTO TUESDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN TO 5 TO 
  8 FEET BY TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 
WHUS73 KIWX 040934
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 AM EST TUE JAN 4 2011

LMZ043-046-041745-
/O.CON.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
434 AM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 AM EST WEDNESDAY. 

* WINDS: WEST WINDS 20 TO 25 KNOTS TODAY DIMINISHING AND BACKING
  SOUTHWEST TONIGHT.

* WAVES: BUILDING TO 5 TO 8 FEET TODAY THEN DECREASING TO LESS
  THAN 4 FEET BY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
471 
WHUS73 KIWX 041457
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 AM EST TUE JAN 4 2011

LMZ043-046-042300-
/O.CON.KIWX.SC.Y.0002.000000T0000Z-110105T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
957 AM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* WINDS: WEST WINDS 20 TO 25 KNOTS TODAY DIMINISHING AND BACKING 
  SOUTHWEST TONIGHT. 

* WAVES: BUILDING TO 5 TO 8 FEET TODAY THEN DECREASING TO LESS 
  THAN 4 FEET BY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
775 
WHUS73 KIWX 050253
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
953 PM EST TUE JAN 4 2011

LMZ043-046-051100-
/O.CON.KIWX.SC.Y.0002.000000T0000Z-110105T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
953 PM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS.

* WAVES: WAVES DECREASING TO LESS THAN 4 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 3:52 PM EST, 36 minutes earlier.

Area forecast discussion, Jan 3, 3:52 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EST MON JAN 3 2011

.SHORT TERM...
TONIGHT THROUGH TUEESDAY NIGHT...BROAD UPPER LEVEL TROUGH TRACKING
THROUGH EASTERN DAKOTAS INTO NEBRASKA THIS AFTERNOON WILL REACH
THE UPPER MS RIVER VALLEY THIS EVENING...AND WILL WORK INTO THE
GREAT LAKES REGION EARLY TUESDAY. STRONGEST DPVA WITH THIS FEATURE
SHOULD AFFECT APPROXIMATELY NORTHERN HALF OF FORECAST AREA BETWEEN
00Z-06Z THIS EVENING WHICH ALSO LINES UP WITH STRONGEST PERIOD OF
500/300 HPA LAYER AVERAGED Q-VEC CONVG PER 12 NAM/GFS SOLUTIONS.
REGIONAL AMDAR SOUNDINGS FROM LATE THIS MORNING ACROSS NORTHEAST
ILLINOIS DEPICTING SOME RATHER LARGE LOW/MID LEVEL DEW POINT
DEPRESSIONS...AND THUS STILL EXPECTING THAT MUCH OF THE INITIAL
FORCING WILL BE SPENT ON SATURATING MID LEVELS. THEREFORE DESPITE
STRONGEST FORCING IN THE EVENING... CONTINUED TREND FROM PREVIOUS
FORECAST IN TRIMMING EVENING POPS FOR MOST OF THE AREA. SECONDARY
SPEED MAX DIGGING SOUTHWARD BEHIND THIS TROUGH SHOULD PROVIDE
ADDITIONAL WEAK FORCING OVERNIGHT...AND THIS SECONDARY SHORT WAVE
WILL LIKELY HAVE BETTER SATURATION IN PLACE TO WORK WITH...AND
THUS WILL CONTINUE TO CARRY CHANCE POPS FOR -SN ACROSS MAINLY
SOUTHERN LOWER MICHIGAN COUNTIES. SFC TROUGH/COLD FRONT ASSOCIATED
WITH THESE DISTURBANCES WILL REMAIN WEST OF THE AREA THROUGH THE
OVERNIGHT HOURS KEEPING AREA IN WARMER SOUTHWEST FLOW...AND
IMPACTS OF INCREASING MID/HIGH CLOUDS WILL ALSO ALLOW FOR LOWS
ONLY DROPPING INTO THE MID 20S...WITH WARMER UPPER 20S LIKELY
CLOSER TO LAKE MICHIGAN. CONFIDENCE SOMEWHAT LOWER ON MINS ACROSS
SOUTHERN AREAS WHERE ITS POSSIBLE MID/HIGH CLOUDS MAY TEND TO THIN
A BIT OVERNIGHT WITH PASSAGE OF THE INITIAL UPPER LEVEL SHORT
WAVE.

COLD FRONT WILL TRACK ACROSS THE AREA TUESDAY MORNING AND BROAD LOW
AMPLITUDE SECONDARY SHORT WAVE WILL BE SLOW TO EXIT THE AREA
PROVIDING CHANCE OF SHOW SHOWERS FOR APPROXIMATELY NORTHERN THIRD OF
THE AREA. VEERING WINDS TO THE WEST NORTHWEST BEHIND THE FRONT ALONG
WITH SOME WEAK LAKE GENERATED INSTABILITY SHOULD ALLOW FOR WEAK
MULTIPLE BANDS TO SETUP ESPECIALLY BY THE AFTERNOON HOURS. COOL
POCKET WILL BE OF RELATIVELY SHORT DURATION AS WEAK SHORT WAVE
RIDGING IS INDUCED LATE TUESDAY NIGHT IN ADVANCE OF NEXT UPSTREAM
SYSTEM. THUS...HAVE GRADUALLY TAPERED LAKE EFFECT POPS TUESDAY
EVENING. SNOW ACCUMULATIONS ASSOCIATED WITH THE LAKE EFFECT SHOULD
BE GENERALLY LESS THAN AN INCH...ALTHOUGH COMBINATION OF SYNOPTIC
AND LAKE EFFECT FACTORS...COULD ALLOW A FEW LOCATIONS TO PICK UP AN
INCH OR SO OF ACCUMULATION DURING THE TUESDAY/TUESDAY NIGHT PERIOD.

&&

.LONG TERM...
WEDNESDAY THROUGH MONDAY...THE OVERALL NORTH AMERICAN UPPER AIR
PATTERN WILL REMAIN HIGHLY AMPLIFIED AS THE HIGH LATITUDE BLOCK
EVENTUALLY BECOMES ESTABLISHED NORTH OF ALASKA...SIGNALING THE START
OF CROSS POLAR FLOW EARLY NEXT WEEK. FOR THIS PACKAGE...A WIDE ARRAY
OF SOLUTIONS AMONG GFS ENSEMBLES AND CANADIAN GEM ENSEMBLES MEMBERS
ALONG WITH THE POTENTIAL OF A CLIPPER TYPE SYSTEM TRACKING SOUTHEAST
ACROSS THE SW PART OF THE FORECAST AREA ADVERTISED BY THE ECMWF
INDICATES A WIDE RANGE OF POTENTIAL SOLUTIONS. FOR THIS PACKAGE...
FAVOR A MORE NORTHERN TRACK OF THE SFC LOW OVER MICH WEDNESDAY NIGHT
FOLLOWED BY A SECONDARY WEAK SFC LOW OR SFC/POST FRONTAL TROF THAT
WILL EVENTUALLY BE PICKED UP BY A RAPIDLY DEEPENING LARGE SFC
LOW/962 MB ALONG THE EAST COAST EARLY SATURDAY. KEPT A CHANCE FOR
STARTING WEDNESDAY NIGHT...TRANSITIONING TO LAKE EFFECT SNOW
THURSDAY OR THURSDAY NIGHT. ONGOING LAKE EFFECT SNOW GRIDS THURSDAY
THROUGH SUNDAY APPEAR REASONABLE GIVEN EXPECTED NW FETCH AND DELTA T
VALUES GENERALLY 14 TO 18. TEMPERATURES SHOULD MODERATE BY THE END
OF THE PERIOD...BUT MUCH COLDER WEATHER APPEARS IN STORE LATER NEXT
WEEK AFTER THE END OF THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1237 PM EST MON JAN 3 2011/

AVIATION...
QUIET AVIATION WEATHER ANTICIPATED FOR REMAINDER OF AFTERNOON AND
MUCH OF NIGHTTIME HOURS...WITH MAIN QUESTION CENTERING ON
POTENTIAL FOR SOME MVFR CIGS TUESDAY MORNING.

BROAD SOUTHWESTERLY FLOW CONTINUES THIS AFTERNOON BETWEEN SFC HIGH
TO THE SOUTHEAST AND SURFACE TROUGH FROM UPPER MIDWEST INTO THE
CENTRAL PLAINS. SKIES EXPECTED TO REMAIN MOSTLY CLEAR THROUGH
REMAINDER OF AFTERNOON HOURS WITH SOUTHWEST WINDS CONTINUING
GENERALLY AROUND 10 TO 15 KNOTS...WITH AN OCCASIONAL HIGHER GUST
INTO THE 15 TO 20 KNOT RANGE POSSIBLE. MID CLOUDS SHOULD BEGIN TO
THICKEN UP EARLY THIS EVENING AS MID LEVEL FRONT DOWNSTREAM OF
NEXT DISTURBANCE ACROSS THE NORTHERN PLAINS APPROACHES THE AREA.
HAVE KEPT TERMINALS DRY FOR THIS FORECAST CYCLE WITH STRONGEST
FORCING FROM NORTHERN PLAINS DISTURBANCE REMAINING JUST NORTH OF
THE AREA. HOWEVER...BEST CHANCE OF ANY LIGHT SNOW OR FLURRIES AT
KSBN WOULD LIKELY BE IN THE 09Z-15Z TIMEFRAME AS LAKE MICHIGAN
INFLUENCE POSSIBLY COMES INTO PLAY WITH VEERING WINDS TO WEST
NORTHWEST BEHIND THE SFC TROUGH PASSAGE. DID INCLUDE MENTION OF
MVFR CIGS IN ASSOCIATION WITH COLD ADVECTION TUESDAY MORNING ALONG
WITH WEST WINDS GUSTING INTO THE 15 TO 20 KNOT RANGE BY LATE MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LMZ043.

&&

SHORT TERM...MARSILI
LONG TERM...SKIPPER
AVIATION...MARSILI
Hazardous weather outlook, Jan 3, 5:35 AM EST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 AM EST MON JAN 3 2011

INZ007-009-012-013-015-017-018-020-022>027-032>034-MIZ080-081-OHZ001-
002-004-005-015-016-024-025-041045-
STEUBEN-DE KALB-STARKE-PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...ROCHESTER...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
535 AM EST MON JAN 3 2011 /435 AM CST MON JAN 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ACCUMULATING SNOW IS POSSIBLE FROM MID WEEK ON AS SEVERAL
DISTURBANCES PASS THROUGH THE REGION. SOME MINOR TRAVEL IMPACTS
ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>006-008-014-016-MIZ077>079-041045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-MARSHALL-KOSCIUSKO-
BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...
LIGONIER...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
535 AM EST MON JAN 3 2011 /435 AM CST MON JAN 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LAKE EFFECT SNOW IS EXPECTED IN PORTIONS OF SOUTHWEST MICHIGAN
AND NORTH CENTRAL INDIANA THURSDAY THROUGH SUNDAY. THERE IS THE
POTENTIAL FOR HEAVY SNOW WITH SEVERAL INCHES POSSIBLE. TRAVEL IN
THE AREA WOULD BE IMPACTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-041045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
535 AM EST MON JAN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS SMALL CRAFT CONDITIONS WILL CONTINUE THROUGH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY IN THE
PERIOD...ESPECIALLY TOWARD THE END OF THE WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

JC

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.